Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 134, NWS Hastings, NE

May 25, 2016Buffalo County, Dawson County, Gosper County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 25, 2016, 12:31 AM CDT for Buffalo County, Dawson County, Gosper County, Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2016, 12:31 AM CDT (05:31 UTC)
Expired
May 25, 2016, 1:15 AM CDT
In force
44 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Buffalo County, NE, Dawson County, NE, Gosper County, NE

The radar

The Grand Island radar (KUEX), 120 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 11:07 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1159 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1520 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

711 
WUUS53 KGID 250531
SVRGID
NEC019-047-073-250615-
/O.NEW.KGID.SV.W.0134.160525T0531Z-160525T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1231 AM CDT WED MAY 25 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHWESTERN BUFFALO COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTH CENTRAL GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 115 AM CDT

* AT 1231 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
  OF JOHNSON LAKE...OR 13 MILES WEST OF LEXINGTON...MOVING EAST AT 45
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LEXINGTON...OVERTON...AMHERST...SUMNER...MILLER AND JOHNSON LAKE. 

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 224 AND 241.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4105 9941 4105 9930 4083 9918 4063 9998
      4070 9998 4070 10009 4078 10013
TIME...MOT...LOC 0531Z 247DEG 41KT 4073 9999 

HAIL...<.75IN
WIND...60MPH
 
$$

HEINLEIN
2 follow-up statements
280 
WWUS53 KGID 250559
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1259 AM CDT WED MAY 25 2016

NEC019-047-073-250615-
/O.CON.KGID.SV.W.0134.000000T0000Z-160525T0615Z/
DAWSON NE-BUFFALO NE-GOSPER NE-
1259 AM CDT WED MAY 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR CENTRAL DAWSON...NORTHWESTERN BUFFALO AND NORTH CENTRAL GOSPER
COUNTIES...

AT 1259 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF EDDYVILLE...OR 9 MILES NORTH OF LEXINGTON...MOVING NORTHEAST AT 40
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LEXINGTON...OVERTON...AMHERST...SUMNER...MILLER AND JOHNSON LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4105 9941 4105 9930 4083 9918 4063 9998
      4070 9998 4070 10009 4078 10013
TIME...MOT...LOC 0559Z 232DEG 37KT 4091 9969 

HAIL...<.75IN
WIND...60MPH
 
$$

HEINLEIN
474 
WWUS53 KGID 250607
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
107 AM CDT WED MAY 25 2016

NEC019-047-073-250617-
/O.EXP.KGID.SV.W.0134.000000T0000Z-160525T0615Z/
DAWSON NE-BUFFALO NE-GOSPER NE-
107 AM CDT WED MAY 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DAWSON...NORTHWESTERN
BUFFALO AND NORTH CENTRAL GOSPER COUNTIES WILL EXPIRE AT 115 AM
CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL NEBRASKA.

LAT...LON 4105 9941 4105 9930 4083 9918 4063 9998
      4070 9998 4070 10009 4078 10013
TIME...MOT...LOC 0606Z 247DEG 41KT 4091 9969 

$$

HEINLEIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 5:40 PM CDT, 6 hours 51 minutes earlier.

Area forecast discussion, May 24, 5:40 PM CDT, 6 hours 51 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
540 PM CDT TUE MAY 24 2016

.DISCUSSION...(This evening through Next Tuesday)
Issued at 332 PM CDT Tue May 24 2016

Aloft: The longwave trof was over the Wrn USA with SW flow over
the Plains. The deterministic global models and ensemble means are
in very good agreement that this pattern will not change thru next
Tue. That means active wx with daily opportunities for tstm
activity...but some days will produce more than others. Tstms
will be mostly determined by low-amplitude/subtle shortwave trofs
and/or the nocturnal low-lvl jet. One of these trofs will be
moving by to the NW tonight into tomorrow. The upr low off CA will
be kicked thru the Desert SW Thu as the next low drops into the
backside of the Wrn trof. This low will open up and lift across
the Cntrl Plains Fri night into Sat. This low should cause a
significant increase in tstm activity.

Surface: The cool front that became stationary from SW-NE across
the Plains a couple days ago was ill-defined in places due to
multiple tstm episodes...but it extended roughly from low pres
over SW KS N-NE across Neb into the Dakotas. This front was just N
and W of the fcst area...from SW Neb across the Sandhills. It
appears that the upr trof fcst to brush the fcst area will force a
sfc low to develop tonight and lift into the Dakotas tomorrow. The
circulation around this low should shove whats left of the front E
of the fcst area by daybreak Thu. Lee cyclogenesis will then occur
Thu as the upr low approaches. This low will lift NE into the Nrn
Plains Sat. But there won't be much of a cold sector with this
low.

Now into tonight: There are svrl negative factors against
convective initiation anytime soon. Believe the tstm threat will
be delayed. This afternoon and early evening should be dry most
areas.

Negative factors:

1) Vis satellite shows no cu field. Dwpts are lower than
currently modeled and this has resulted in more CIN and less
instability. Dwpts have remained in the mid-upr 50s. The models
are trying to surge the mid-upr 60s in here...and obs show them
confined S of the outflow boundaries over Srn KS and OK.

2) There is a shortwave ridge/subsidence over the region. However
...there is a small darkening WV imagery over Wrn KS and this is
where one storm is initiating at 315 pm within an increasingly
agitated cu field.

3) Another issue is the cap. This morning's tstm activity was just
N of the +9C isotherm at 700 mb. That isotherm is fcst by the RAP
to be up to Hwy 6 right now. This could also limit development.

The low-lvl jet will strengthen against tonight...with associated
convergence/WAA and moisture transport. This should initiate sct
tstms. MLCAPE will be 2000-3000 J/kg. Deep layer shear will
actually drop off tonight as low-lvl winds attain similar speeds
to the mid-upr lvls...but some directional shear will remain.

Overall fcst confidence is low...but where storms develop they
will have the potential to be svr with flash flooding also
possible.

Beyond tonight...trying to pin down details in this fcst is like
chasing after the wind. The entire fcst hinges on tstm development
which has fairly low predictability in this pattern. And what's
more...future tstm development largely depends on previous tstm
development. So all we can say with any confidence is that tstms
are possible every day. As mentioned above...some days will be
more productive than others.

Thu-Fri: convective initiation appears likely Thu night along the
front that will be stationary across Nrn KS.

&&

.AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Wednesday evening)
Issued at 535 PM CDT Tue May 24 2016

The main concern for the TAF period is the timing of thunderstorm
activity and whether it will reach the terminals. Ongoing
thunderstorms across central Kansas are expected to lift northeast
tonight and are generally expected to remain south of the
terminals. Ongoing convection along the high plains region may
organize and cross the terminals during the overnight hours.

&&

.GID Watches/Warnings/Advisories...
NE...None.
KS...None.

&&

SHORT TERM...Halblaub
LONG TERM...Halblaug
AVIATION...Fay
Hazardous weather outlook, May 24, 11:30 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
1130 PM CDT TUE MAY 24 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
251200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
1130 PM CDT TUE MAY 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL CONTINUE INTO THE OVERNIGHT HOURS AND SEVERE
STORMS ARE POSSIBLE MAINLY ALONG AND WEST OF HIGHWAY 281. THE
STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL OF QUARTER TO GOLF
BALL SIZE AND DAMAGING WINDS OF 60 MPH. LOCALIZED FLOODING IS
POSSIBLE FROM HEAVY RAINFALL.

A FLOOD WARNING IS IN EFFECT ALONG THE SOUTH FORK OF THE SOLOMON
RIVER IN NORTH CENTRAL KANSAS NEAR DAMAR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE EACH DAY. SEVERE THUNDERSTORMS WILL BE
POSSIBLE WEDNESDAY AND THURSDAY. REPEATED THUNDERSTORM ACTIVITY
COULD LEAD TO FLASH FLOODING AS WELL. BEYOND THAT...SEVERE STORMS
COULD OCCUR ON OTHER DAYS...BUT IT IS TOO EARLY TO IDENTIFY
ADDITIONAL SEVERE WEATHER THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER
SERVICE.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Special weather statement, May 24, 8:40 PM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
840 PM CDT TUE MAY 24 2016

KSZ018-019-250215-
OSBORNE KS-MITCHELL KS-
840 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MITCHELL AND OSBORNE
COUNTIES UNTIL 915 PM CDT...

AT 839 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES SOUTHEAST OF NATOMA TO 18 MILES
SOUTHWEST OF HUNTER TO 28 MILES SOUTHWEST OF VICTOR. MOVEMENT WAS
NORTH AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
OSBORNE...NATOMA...TIPTON AND HUNTER.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
KANSAS.

LAT...LON 3935 9897 3943 9883 3944 9852 3936 9834
      3923 9839 3922 9849 3913 9849 3913 9905
TIME...MOT...LOC 0139Z 199DEG 32KT 3912 9891 3909 9869 3888 9853

FAY
Special weather statement, May 24, 9:09 PM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
909 PM CDT TUE MAY 24 2016

KSZ019-250245-
MITCHELL KS-
909 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MITCHELL COUNTY UNTIL
945 PM CDT...

AT 909 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
VICTOR...OR 12 MILES SOUTHWEST OF BELOIT...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BELOIT...TIPTON...HUNTER AND VICTOR.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
KANSAS.

LAT...LON 3922 9849 3930 9848 3946 9848 3947 9813
      3946 9800 3922 9809
TIME...MOT...LOC 0209Z 223DEG 18KT 3933 9828

FAY
Special weather statement, May 24, 9:38 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
938 PM CDT TUE MAY 24 2016

KSZ019-250315-
MITCHELL KS-
938 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR MITCHELL COUNTY UNTIL 1015 PM
CDT...

AT 938 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR TIPTON TO NEAR VICTOR TO 13 MILES EAST OF
HUNTER. MOVEMENT WAS NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BELOIT...GLEN ELDER...TIPTON...ASHERVILLE...SIMPSON...HUNTER AND VICTOR.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
KANSAS.

LAT...LON 3922 9849 3933 9849 3952 9837 3949 9793
      3922 9793
TIME...MOT...LOC 0238Z 218DEG 30KT 3931 9839 3930 9824 3926 9815

FAY
Special weather statement, May 24, 11:04 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1104 PM CDT TUE MAY 24 2016

NEZ060-072-250445-
GOSPER NE-DAWSON NE-
1104 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR DAWSON AND NORTH CENTRAL GOSPER
COUNTIES UNTIL 1145 PM CDT...

AT 1104 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 53 MILES NORTHWEST OF COZAD TO 13 MILES WEST OF
GOTHENBURG. MOVEMENT WAS EAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LEXINGTON...COZAD...GOTHENBURG...JOHNSON LAKE AND FARNAM.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 238.

LAT...LON 4104 10022 4105 9968 4084 9955 4059 9998
      4070 9998 4070 10022
TIME...MOT...LOC 0404Z 275DEG 41KT 4140 10072 4091 10041 4072 10065

HEINLEIN
Special weather statement, May 24, 11:45 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1145 PM CDT TUE MAY 24 2016

NEZ060-072-250530-
GOSPER NE-DAWSON NE-
1145 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR DAWSON AND NORTHEASTERN GOSPER
COUNTIES UNTIL 1230 AM CDT...

AT 1145 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 24 MILES NORTH OF GOTHENBURG TO NEAR COZAD.
MOVEMENT WAS NORTHEAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LEXINGTON...COZAD...GOTHENBURG...EDDYVILLE AND FARNAM.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 247.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL NEBRASKA.

LAT...LON 4104 10022 4105 9955 4068 9957 4069 9963
      4068 9964 4067 9964 4069 9998 4070 9998
      4070 10022
TIME...MOT...LOC 0445Z 230DEG 38KT 4127 10003 4093 10002 4071 10015

HEINLEIN
Special weather statement, May 25, 12:20 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1220 AM CDT WED MAY 25 2016

NEZ060-061-072-250600-
GOSPER NE-DAWSON NE-BUFFALO NE-
1220 AM CDT WED MAY 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWSON...WEST CENTRAL
BUFFALO AND NORTHEASTERN GOSPER COUNTIES UNTIL 100 AM CDT...

AT 1220 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES WEST OF JOHNSON LAKE...OR 20 MILES WEST OF LEXINGTON...MOVING
EAST AT 45 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LEXINGTON...OVERTON...SUMNER...MILLER...JOHNSON LAKE AND FARNAM.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 225 AND 244.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTH CENTRAL NEBRASKA.

LAT...LON 4073 10022 4102 9944 4077 9931 4061 9998
      4070 9998 4070 10022
TIME...MOT...LOC 0520Z 247DEG 41KT 4068 10011

HEINLEIN

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 11:04 PM CDTSpecial Weather StatementGIDDawson41 min
May 24, 11:45 PM CDTSpecial Weather StatementGIDDawson45 min
May 25, 12:20 AM CDTSpecial Weather StatementGIDDawson40 min
May 25, 12:51 AM CDTSpecial Weather StatementGIDSherman, Valley39 min
May 25, 1:22 AM CDTSevere Thunderstorm WarningGIDFurnas, Gosper, Harlan, Phelps38 min
May 25, 1:31 AM CDTSpecial Weather StatementGIDGreeley, Howard44 min
May 25, 1:59 AM CDTSpecial Weather StatementGIDAdams, Franklin, Gosper, Harlan, Kearney, Phelps46 min
May 25, 2:37 AM CDTSpecial Weather StatementGIDDawson53 min
May 25, 3:54 AM CDTAreal Flood AdvisoryGIDDawson6 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.